Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Will addiction to masturbation make me weak and affect my future ?

please tell me .i am 15 year old boy i am addicted to taking out my sperms regularly .please tell me will it effect me .my child? .will it makes me weak.if though so plzz tell me the solution!!
Asked On : Fri, 6 May 2011
Answers:  2 Views:  1048
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response
Hi welcome to healthcaremagic

Ejaculation is normal at your age a normal male can ejaculate 15-20 times a day, but it will surely make you weak because after ejaculation or when you release your sperm your blood circulation is relax and it is good for the body and it will make you feel tired and sleepy after ejecting it.. just drink plenty of water
Answered: Fri, 6 May 2011
General & Family Physician Dr. Anand Babu M's  Response
Hi welcome to healthcare magic

It will not affect your health.. masturbation wont make you weak or infertile... if you are addicted then reduce the frequency to 3 to 4 times a week..
Answered: Fri, 6 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor